# SDR REXA2021080600539

- Difficulty date: June 18, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 379-573 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 #2,3 FLOOR SEAT RAILS HAS MULTIPLE SPOTS OF CORROSION. J/C 900-53-900-101 - REMOVED CORROSION IAW CRJ-900 SRM 51-21-06 FOUND TO BE WITHIN LIMITS IAW CRJ-900 SRM 53-31-49
